# SDR SWAA071370

- Difficulty date: March 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 33,979 hours, 28,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 663 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND STR CLIP CRACKED AT BS 663, STR 10R.  REMOVED AND REPLACED STR CLIP PER SRM.
